Had ache lower l. Side (2-6) for more than week, plus consti. Put on strong atibio. Gave me diah after 3 days (no blood test)took me off anti. Diah gone. Ache same. Still consti. New script for bentyl, (dicyclomine)?
LLQ PAIN. If you haven't had an ultrasound (us), nows the time. Constipation is defined as < 3 bm's/week. Common causes are low fiber diet, lack of physical activity, or not enough water. Some other causes may include ibs, under active thyroid, or meds. If you haven't had an us, ask your doctor for one. Until you know what is causing this, i would avoid laxatives or stool softeners. Good luck !
Colonoscopy? Sounds like perhaps someone thought you had diverticulitis, given the antibiotics you were prescribed. You should have some sort of test to check into whether or not that's what you have. If you haven't had a colonoscopy, that would be an important test to have done. Treat the constipation and the pain may resolve. Drink lots of water and eat vegetables and fruit.